Translator Disclaimer
April, 1979 An Alternate Proof of a Theorem of Kesten Concerning Markov Random Fields
J. Theodore Cox
Ann. Probab. 7(2): 377-378 (April, 1979). DOI: 10.1214/aop/1176995095

Abstract

Let $S$ be a countable set, $Q$ a strictly positive matrix on $S \times S, \mathscr{G}(Q)$ the set of one-dimensional Markov random fields taking values in $S$ determined by $Q$. In this paper a short proof of Kesten's sufficient condition for $\mathscr{G}(Q) = \phi$ is presented.

Citation

Download Citation

J. Theodore Cox. "An Alternate Proof of a Theorem of Kesten Concerning Markov Random Fields." Ann. Probab. 7 (2) 377 - 378, April, 1979. https://doi.org/10.1214/aop/1176995095

Information

Published: April, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0395.60096
MathSciNet: MR525061
Digital Object Identifier: 10.1214/aop/1176995095

Subjects:
Primary: 60J10
Secondary: 60K35

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.7 • No. 2 • April, 1979
Back to Top